Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2014, 9:28 AM CDT for Greene County, Missouri. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 9:28 AM CDT (14:28 UTC)
- Expired
- Jun 5, 2014, 10:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Greene County, MO
The radar
The Springfield radar (KSGF), 5 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 9:50 AM CDT | TSTM WND DMG | Battlefield, MO | LARGE OAK TREE UPROOTED. |
| Jun 5, 10:08 AM CDT | TSTM WND GST 50 | 5 Nw Springfield, MO | SGF ASOS MEASURED 50 MPH WINDS.THE NWS OFFICEHAD PEA SIZED HAIL. |
| Jun 5, 10:22 AM CDT | TSTM WND DMG | 4 Sw Springfield, MO | SEVERAL TREES DOWN IN CHESTERFIELD VILLAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KSGF 051428
SVRSGF
MOC077-051530-
/O.NEW.KSGF.SV.W.0138.140605T1428Z-140605T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1030 AM CDT
* AT 926 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENFIELD TO MOUNT VERNON...AND MOVING EAST AT 55
MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...FAIR GROVE...REPUBLIC...SPRINGFIELD...
STRAFFORD...WALNUT GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 9360 3728 9361 3728 9362 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3709 9307
TIME...MOT...LOC 1428Z 275DEG 46KT 3740 9380 3716 9379
3693 9384
HAIL...0.75IN
WIND...70MPH
$$
CRAMER3 follow-up statements
477
WWUS53 KSGF 051442
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 AM CDT THU JUN 5 2014
MOC077-051530-
/O.CON.KSGF.SV.W.0138.000000T0000Z-140605T1530Z/
GREENE MO-
942 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 1030 AM CDT...
AT 939 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ASH GROVE TO BILLINGS...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...FAIR GROVE...REPUBLIC...SPRINGFIELD...
STRAFFORD...WALNUT GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3710 9360 3728 9361 3728 9362 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3709 9307
TIME...MOT...LOC 1442Z 263DEG 44KT 3744 9359 3710 9355
HAIL...0.75IN
WIND...70MPH
$$
CRAMER309
WWUS53 KSGF 051512
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 AM CDT THU JUN 5 2014
MOC077-051530-
/O.CON.KSGF.SV.W.0138.000000T0000Z-140605T1530Z/
GREENE MO-
1012 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 1030 AM CDT...
AT 1009 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WALNUT GROVE THROUGH SPRINGFIELD...AND MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...FAIR GROVE...REPUBLIC...SPRINGFIELD...
STRAFFORD...WALNUT GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3710 9360 3728 9361 3728 9362 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3709 9307
TIME...MOT...LOC 1512Z 263DEG 44KT 3741 9341 3710 9309
HAIL...0.75IN
WIND...60MPH
$$
CRAMER752
WWUS53 KSGF 051530
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 AM CDT THU JUN 5 2014
MOC077-051540-
/O.EXP.KSGF.SV.W.0138.000000T0000Z-140605T1530Z/
GREENE MO-
1030 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3710 9360 3728 9361 3728 9362 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3709 9307
TIME...MOT...LOC 1512Z 263DEG 44KT 3741 9341 3710 9309
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:25 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 5, 6:25 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 AM CDT Thu Jun 5 2014 .SHORT TERM...(Today and Tonight) Issued at 418 AM CDT THU JUN 5 2014 Active morning of weather across area this morning. Training convection extending from the Pittsburg, KS/Joplin, MO area southeastward toward Branson has produced numerous reports of hail and very heavy rainfall. Additional isolated storms have redeveloped over south central Missouri. Main forecast focus is the developing severe thunderstorm complex over central Kansas. This system is quickly getting its act together this morning and will continue to accelerate east, closely following forward propagating system motion vectors (currently at 50-60kt to the east southeast). This convective complex will continue to move into a favorable environment. There is no lack of thermo ahead of this system with MUCAPE around/above 2000 J/kg from areas along and south of Nevada to West Plains. MUCAPE will actually increase a bit this morning, with the RUC suggesting around 3000 J/kg by the mid/late morning hours. Deep layer shear of 40 to 50 kt will ensure continued storm organization. While low level shear is a bit light/disorganized, low level theta-e differences in the mid/upper 20s C are suggested by the short term models which indicates good wind potential. The weak low level shear does keep 0-3km shear vectors in the 20-25kt range (oriented west to east). This is not ideal for mesovortex production, but it is still plausible to see mesovorticies with any west to east surges embedded within the line. Locations most prone to seeing this squall line will be areas (roughly) along and south of Nevada to West Plains. Timing wise, it looks like this system will enter the western portions of the outlook area by 8 AM, with a progressive acceleration to the east through the morning hours. Current estimates place the line around the highway 65 corridor around 10 AM, south central MO by noon. These will definitely need to be revised as this system matures and accelerates. Hazards...the biggest risk will be wind gusts to 70mph. Localized areas of stronger winds are possible, especially considering the increase in low level theta-e differences. Hail will likely be tough to come by, but a few stones to quarter size are possible. At this point the tornado risk is on the low side given expected 0-3km shear vector orientation and strength. That said, we do have multiple boundaries in place and line interactions are possible. As a result, will continue with a few tornadoes possible. Additional activity is expected tonight as another MCS looks to develop from convection refiring over KS/OK. This will pose yet another wind risk. If this does materialize as expected, a flash flood watch will need to be considered. .LONG TERM...(Friday through Wednesday) Issued at 418 AM CDT THU JUN 5 2014 As has been advertised, Friday through (at least) the weekend will feature a very active weather pattern. Shortwaves will pass through a largely zonal flow in periodic fashion. 00z suite of model agrees with the overall pattern in general. The devil, of course, will be in the mesoscale details with respect to exact positioning of the synoptic scale front and shear/instability profiles. Bottom line timing from 00z models. Scattered showers/storms are expected to redevelop during the heat of the day Friday. A convective complex passage Saturday (originating from the central Plains). Additional thunderstorm complexes are possible Saturday night into Sunday, although trust in details at this juncture is low. Heading into next week, the ECMWF and GEM produce a cutoff low over the Midwest during the first half of the week. This will keep our area unsettled with additional rainfall possible. The GFS is an outlier keeping the pattern progressive. The current forecast sides with the cutoff low. Temperatures will remain seasonable from Friday through the middle of next week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 620 AM CDT THU JUN 5 2014 The region is in a lull between storm systems with VFR ceilings at the KSGF and KJLN terminals. Some areas of fog were impacting portions of the area with MVFR to IFR visibilities noted at KBBG. A severe storm system is expected to move across the region this morning and into the early afternoon with MVFR to IFR visibilities and strong gusty winds in storms. Additional storms are expected to develop during the evening and overnight with MVFR to IFR flight conditions expected as rain and fog develop once again. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gagan LONG TERM...Gagan AVIATION...Hatch
Hazardous weather outlook, Jun 5, 5:52 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 552 AM CDT THU JUN 5 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 552 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED TORNADO RISK. ELEVATED HAIL RISK. LIMITED TO ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE FROM CENTRAL INTO EASTERN KANSAS THIS MORNING. IT IS EXPECTED THAT THESE THUNDERSTORMS WILL CONGEAL INTO A SQUALL LINE AND ACCELERATE TO THE SOUTHEAST. THIS SQUALL LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF QUARTERS AND A FEW TORNADOES. LOCALIZED AREAS OF EVEN STRONGER WIND GUSTS ARE POSSIBLE. THIS LINE OF STORMS WILL REACH EXTREME SOUTHEASTERN KANSAS AROUND OR AFTER 8 AM...MOVE INTO MISSOURI AROUND OR JUST AFTER 9 AM...REACH THE HIGHWAY 65 CORRIDOR AFTER 10 AM AND MOVE INTO SOUTH CENTRAL MISSOURI BY MIDDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS EVENING INTO THE OVERNIGHT HOURS. THERE IS A CONDITIONAL RISK FOR SEVERE WEATHER WITH THIS ACTIVITY WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODIC ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THE MISSOURI OZARKS FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 5, 9:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM TSTM WND DMG 2 SE JOPLIN 37.06N 94.49W
06/05/2014 JASPER MO AMATEUR RADIO
LIMBS DOWN ESTIMATED 60 MPH WINDS.
&&
RKARDELLLocal storm report, Jun 5, 9:04 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST 4 N JOPLIN 37.14N 94.51W
06/05/2014 M64.00 MPH JASPER MO ASOS
ASOS MEASURED 64 MPH WIND GUST AT JOPLIN AIRPORT
&&
RKARDELLLocal storm report, Jun 5, 9:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST CARL JUNCTION 37.18N 94.57W
06/05/2014 E0.00 MPH JASPER MO TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.
&&
RKARDELLLocal storm report, Jun 5, 9:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND GST 4 S JOPLIN 37.03N 94.51W
06/05/2014 E0 MPH NEWTON MO AMATEUR RADIO
SPOTTER ESTIMATES WINDS UP TO 60 MPH.
&&
RKARDELLLocal storm report, Jun 5, 9:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST CARL JUNCTION 37.18N 94.57W
06/05/2014 E60.00 MPH JASPER MO TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.
&&
RKARDELLLocal storm report, Jun 5, 9:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL 1 N GOODMAN 36.76N 94.40W
06/05/2014 E0.88 INCH MCDONALD MO LAW ENFORCEMENT
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Special Weather Statement | SGF | Shannon | 45 min |
| Jun 4, 8:44 PM CDT | Special Weather Statement | SGF | Dade | 31 min |
| Jun 4, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 38 min |
| Jun 4, 9:15 PM CDT | Areal Flood Advisory | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 4, 9:34 PM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 50 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Jun 4, 9:52 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 5 hr |
| Jun 4, 10:18 PM CDT | Special Weather Statement | SGF | Lawrence | 42 min |
| Jun 4, 10:27 PM CDT | Special Weather Statement | SGF | Oregon | 48 min |
| Jun 4, 10:46 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 6 hr |
| Jun 4, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Jun 4, 11:24 PM CDT | Special Weather Statement | SGF | Christian | 36 min |
| Jun 4, 11:40 PM CDT | Special Weather Statement | SGF | Shannon | 50 min |
| Jun 4, 11:58 PM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| Jun 5, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 23 min |
| Jun 5, 1:18 AM CDT | Special Weather Statement | SGF | Jasper | 27 min |
| Jun 5, 1:22 AM CDT | Special Weather Statement | SGF | Stone | 23 min |
| Jun 5, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 44 min |
| Jun 5, 1:50 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Jun 5, 2:02 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Jun 5, 2:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 44 min |
| Jun 5, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 40 min |
| Jun 5, 3:24 AM CDT | Special Weather Statement | SGF | Oregon | 51 min |
| Jun 5, 3:45 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 4 hr |
| Jun 5, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 26 min |
| Jun 5, 3:54 AM CDT | Special Weather Statement | SGF | Jasper | 36 min |
| Jun 5, 7:51 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 7:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 49 min |
| Jun 5, 8:27 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 63 min |
| Jun 5, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| Jun 5, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 60 min |
| Jun 5, 9:00 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 60 min |
| Jun 5, 9:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 62 hr |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| Jun 5, 9:29 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 5, 9:30 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 60 min |
| Jun 5, 10:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Webster, Wright | 66 min |
| Jun 5, 10:14 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jun 5, 10:22 AM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 4 hr |
| Jun 5, 10:29 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 23 min |
| Jun 5, 10:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 57 min |
| Jun 5, 11:17 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 17 min |
| Jun 5, 11:31 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Jun 5, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Jun 5, 12:51 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 3 hr |
| Jun 5, 3:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 19 more | 4 days |
| Jun 5, 3:55 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.